Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 193, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 28, 2021, 2:44 PM CDT for 4 counties in Texas. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2021, 2:44 PM CDT (19:44 UTC)
- Expired
- May 28, 2021, 3:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 65.0 mph
Counties Bell County, TX, Coryell County, TX, Falls County, TX, McLennan County, TX
The radar
The Ft Hood radar (KGRK), 66 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 3:07 PM CDT | TSTM WND DMG | 4 Wsw Gatesville, TX | 5 SMALL AIRCRAFT OVERTURNED AT THE GATESVILLE AIRPORT WITH SIGNIFICANT DAMAGE TO AT LEAST 1 AIRCRAFT HANGER. A HANDFUL OF TREES DOWN ACROSS THE CITY OF GATESVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 12:14 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 313 J/kg
- Mixed-layer CIN
- -386 J/kg
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted.
619
WUUS54 KFWD 281944
SVRFWD
TXC027-099-145-309-282045-
/O.NEW.KFWD.SV.W.0193.210528T1944Z-210528T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
244 PM CDT Fri May 28 2021
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Southwestern McLennan County in central Texas...
Central Coryell County in central Texas...
Northern Bell County in central Texas...
West central Falls County in central Texas...
* Until 345 PM CDT.
* At 243 PM CDT, a severe thunderstorm was located near Fort Gates,
or 8 miles south of Gatesville, moving southeast at 25 mph.
HAZARD...65 mph wind gusts and quarter size hail.
SOURCE...Radar indicated....Broadcast media reported quarter size
hail near Arnett around 2:30 P.M.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Killeen, Temple, Harker Heights, Belton, Gatesville, McGregor, Fort
Hood, Nolanville, Morgan's Point Resort, Salado, Troy,
Bruceville-Eddy, Moody, Mother Neff State Park, Fort Gates, Oglesby
and South Mountain.
This includes Interstate 35 between mile markers 285 and 316.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
Heavy rainfall is occurring with this storm, and may lead to
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3139 9801 3148 9772 3147 9754 3131 9723
3126 9716 3115 9707 3093 9758
TIME...MOT...LOC 1943Z 313DEG 20KT 3131 9771
HAIL...1.00IN
WIND...65MPH
$$
Bain3 follow-up statements
559
WWUS54 KFWD 282005
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
305 PM CDT Fri May 28 2021
TXC027-099-145-309-282045-
/O.CON.KFWD.SV.W.0193.000000T0000Z-210528T2045Z/
McLennan TX-Coryell TX-Bell TX-Falls TX-
305 PM CDT Fri May 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN MCLENNAN...SOUTHEASTERN CORYELL...NORTHEASTERN BELL
AND WEST CENTRAL FALLS COUNTIES...
At 305 PM CDT, a severe thunderstorm was located near Mother Neff
State Park, or 12 miles southeast of Gatesville, moving east at 30
mph.
HAZARD...65 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Temple, Belton, Gatesville, McGregor, Morgan's Point Resort, Troy,
Bruceville-Eddy, Moody, Fort Gates, Mother Neff State Park, Oglesby
and South Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
Heavy rainfall is occurring with this storm, and may lead to
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3133 9786 3148 9770 3147 9754 3131 9723
3126 9716 3115 9707 3100 9744
TIME...MOT...LOC 2005Z 278DEG 25KT 3134 9755
HAIL...1.00IN
WIND...65MPH
$$
Bain272
WWUS54 KFWD 282029
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
329 PM CDT Fri May 28 2021
TXC027-099-145-309-282045-
/O.CON.KFWD.SV.W.0193.000000T0000Z-210528T2045Z/
McLennan TX-Coryell TX-Bell TX-Falls TX-
329 PM CDT Fri May 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN MCLENNAN...SOUTHEASTERN CORYELL...NORTHEASTERN BELL
AND WEST CENTRAL FALLS COUNTIES...
At 328 PM CDT, a severe thunderstorm was located near Fort Gates, or
7 miles southeast of Gatesville, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Flat, Leon Junction, Gatesville, McGregor, Morgan's Point Resort,
Troy, Bruceville-Eddy, Moody, Fort Gates, Mother Neff State Park,
Oglesby and South Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
Heavy rainfall is occurring with this storm, and may lead to
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3133 9786 3148 9770 3147 9754 3131 9723
3126 9716 3115 9707 3110 9720 3118 9765
TIME...MOT...LOC 2028Z 276DEG 14KT 3136 9765
HAIL...1.00IN
WIND...60MPH
$$
Bain495
WWUS54 KFWD 282048
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
348 PM CDT Fri May 28 2021
TXC027-099-145-309-282057-
/O.EXP.KFWD.SV.W.0193.000000T0000Z-210528T2045Z/
McLennan TX-Coryell TX-Bell TX-Falls TX-
348 PM CDT Fri May 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MCLENNAN...
SOUTHEASTERN CORYELL...NORTHEASTERN BELL AND WEST CENTRAL FALLS
COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits. Therefore the warning has been allowed to expire. However
small hail, gusty winds to 55 mph and heavy rain are still possible
with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
Central Texas.
LAT...LON 3133 9786 3148 9770 3147 9754 3131 9723
3126 9716 3115 9707 3110 9720 3118 9765
TIME...MOT...LOC 2047Z 313DEG 20KT 3129 9756
$$
BainWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:07 PM CDT, 37 minutes earlier.
Area forecast discussion, May 28, 2:07 PM CDT, 37 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 207 PM CDT Fri May 28 2021 ...New Long Term... .SHORT TERM... /Issued 141 PM CDT Fri May 28 2021/ /This Afternoon Through Saturday/ A complex forecast continues through tonight and Saturday, as we monitor both a true, synoptic surface cold front from our near I-20 into North Texas, back west into the Concho Valley and Permian Basin area. In advance of this front, scattered strong to severe storms, some containing large hail and very heavy rainfall will continue to present a problem for areas primarily west through southeast of the immediate DFW Metroplex. Much of these same areas have a Severe Thunderstorm Watch in effect until 7 pm CDT. Mid level lapse rates, as well as surface-based and most unstable CAPE remain the most impressive along and south of I-20, and especially along and west of Highway 6 in Central Texas, though severe potential could extend as far east as I-45. Per the expected south-southeast movement of the cold front and more warmer and unstable airmass, much of Central Texas will be advertised with more deterministic "numerous" wording for strong to severe storms through mid-late evening, as storms cluster, or even form into an MCS this evening. Determining exactly where and how quickly to taper off PoPs to the north and east of this area is tricky, but will continue isolated to scattered rain & storm chances from far eastern Central Texas, back north-northwest through western North Texas including the immediate DFW area. Low to near zero rain chances are expected along the immediate Red River Valley into our northeast counties through tonight. Overnight, much of the area outside of Central Texas south of Highway 84 should be scoured out with just a few showers roaming around. I expect a much less active day on Saturday, though I'll continue isolated to low chance PoPs across eastern Central Texas close to, or just behind the slow-advancing surface cold front and/or old storm outflow boundaries. The primary severe weather threat shunts back well to the west across eastern CO/NM into far western KS and the western TX/OK Panhandles where a dryline will be situated with strong diurnal heating. I did cool off highs today and Saturday considering weak CAA with the front, storm outflow, rainfall, and considerable cloud cover. Lows should primarily remain in the 60s tonight. 05/ && .LONG TERM... /NEW/ /Saturday night through Next Friday/ Isolated showers and thunderstorms may linger into Saturday evening, especially across Central TX where modest instability/ moisture will be in place. This activity (if any) will taper off late in the evening, but the clouds will stay with us during the overnight hours. Lows Saturday night into Sunday morning will range from the upper 50s to low 60s across the east/northeast to mid 60s elsewhere. Sunday should be a dry day for most of us with temperatures in the mid/upper 70s to low 80s. Areas to the northwest will have a low chance of showers/storms related to the remnants of a convective complex moving south-southeast from OK and northwest TX. This activity is expected spread eastward Sunday night into Monday with the best chances along/west of I-35. Otherwise, expect cloudy skies on Memorial Day (Monday) with temperatures in the mid-upper 70s across North TX, to low 80s across Central TX. No major changes were made to the forecast for the rest of the week, as we stay in this active pattern at least through Friday. We will have daily chances for showers and storms, but the highest potential appears to be Monday night and Tuesday as an upper trough sends a cold front into the Southern Plains. By mid-week, the mid to upper- level trough is expected to move across the central CONUS, but a closed low will settle over the Southwest U.S. and northern Mexico. This will send a couple of disturbances over our area during the middle to latter part of next week. It won't be a washout...but some areas could see periods of heavy rain leading to localized flooding. While the severe weather threat remains low at this time, we will have to continue to monitor the threat into early next week. Long-range models suggest that some instability will in place mid/late week, especially across Central TX. Stay tuned! Sanchez && .AVIATION... /Issued 141 PM CDT Fri May 28 2021/ /18z TAFs/ Convective timing/primarily Waco Regional and cigs will continue to be the primary challenges through Saturday morning. High MVFR/low VFR cigs will be the primary through 06z-09z Saturday, as ripples of mid level impulses override a slow- moving surface front, as well as old storm outflow boundaries from earlier this past morning. Low MVFR cigs will return primarily in the 09z-15z Saturday time frame, before VFR returns once again. Waco Regional appears to be more in the cross-hairs of more robust and widespread convective activity versus DFW International, Dallas Love Field, and the rest of the D10 Metroplex airports through this evening. I will carry VCTS at Waco Regional and DFW through almost to 00z with low confidence on how overall convective trends and splitting storms will evolve and move. With more confidence at Waco Regional, I have included a TEMPO group for TSRA in the 19z-21z periods within the first 6 hours. Otherwise, confidence beyond 00z for VCTS/VCSH is much more conditional and will be better addressed as we move into the evening and overnight hours. Otherwise, N/NE winds 10 knots or less will prevail, but be briefly very gusty in/near strong-severe TS. 05/ && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 65 79 65 80 66 / 40 20 5 20 20 Waco 67 80 67 80 67 / 70 40 5 20 10 Paris 61 76 58 75 60 / 20 10 0 10 10 Denton 62 77 61 77 63 / 30 20 5 20 20 McKinney 63 78 62 77 64 / 30 20 0 20 20 Dallas 66 80 66 80 67 / 40 20 0 20 20 Terrell 64 78 62 78 63 / 40 20 0 10 10 Corsicana 67 79 64 80 65 / 50 40 5 20 10 Temple 67 80 66 80 65 / 70 50 5 20 10 Mineral Wells 63 77 64 79 65 / 40 20 5 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 28, 2:05 PM CDT, 39 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 205 PM CDT Fri May 28 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291230- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 205 PM CDT Fri May 28 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. There will be a threat for strong to severe storms primarily south of I-20 and west of I-35 where the strongest instability will reside. Very large hail, damaging winds and isolated instances of flooding will be the primary threats. Though an isolated tornado can't be completely ruled out, the threat is low with better probabilities to the west and southwest of North and Central Texas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional thunderstorms are possible through the first half of next week. Any storms during this time period could contain strong wind gusts and heavy rainfall that may result in flooding. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested through nightfall, especially those areas south of I-20 and west of Highway 6 in Central Texas.
In the hours before
Local storm report, May 28, 9:25 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
925 AM CDT FRI MAY 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM TSTM WND DMG 5 N DECATUR 33.30N 97.59W
05/28/2021 WISE TX PUBLIC
SOCIAL MEDIA REPORT OF SEVERAL TREES
UPROOTED OR LARGE BRANCHES DOWN 5 MILES
NORTH OF DECATUR. TIME ESTIMATED BY RADAR.
&&Special weather statement, May 28, 10:02 AM CDT, 4 hours 42 minutes before
Special Weather Statement National Weather Service Fort Worth TX 1002 AM CDT Fri May 28 2021 TXZ130-281515- Erath TX- 1002 AM CDT Fri May 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ERATH COUNTY UNTIL 1015 AM CDT... At 1002 AM CDT, Doppler radar was tracking a strong thunderstorm near Dublin, moving east at 20 mph. Nickel size hail will be possible with this storm. Locations impacted include... Stephenville and Dublin. LAT...LON 3227 9841 3224 9805 3203 9811 3211 9845 TIME...MOT...LOC 1502Z 284DEG 17KT 3217 9835 Dunn
Special weather statement, May 28, 10:42 AM CDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1042 AM CDT Fri May 28 2021
TXZ129-141-281600-
Comanche TX-Eastland TX-
1042 AM CDT Fri May 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EASTLAND AND
NORTHWESTERN COMANCHE COUNTIES UNTIL 1100 AM CDT...
At 1042 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Rising Star, or 20 miles northwest of Comanche, moving
east at 10 mph.
Penny size hail will be possible with this storm.
Locations impacted include...
Rising Star.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3217 9897 3218 9861 3189 9863 3195 9884
3208 9893 3208 9899
TIME...MOT...LOC 1542Z 275DEG 10KT 3207 9884
DunnSpecial weather statement, May 28, 1:04 PM CDT, 1 hour 40 minutes before
Special Weather Statement National Weather Service Fort Worth TX 104 PM CDT Fri May 28 2021 TXZ159-281830- McLennan TX- 104 PM CDT Fri May 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCLENNAN COUNTY UNTIL 130 PM CDT... At 104 PM CDT, Doppler radar was tracking a strong thunderstorm near Crawford, or near McGregor, moving east at 30 mph. Nickel size hail will be possible with this storm. Locations impacted include... Waco, Woodway, McGregor, Lorena and Crawford. A Severe Thunderstorm Watch remains in effect until 700 PM CDT for central Texas. LAT...LON 3138 9746 3158 9760 3157 9731 3137 9719 TIME...MOT...LOC 1804Z 276DEG 25KT 3149 9746 Dunn
Local storm report, May 28, 1:41 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
141 PM CDT FRI MAY 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM HAIL 10 WSW HAMILTON 31.64N 98.27W
05/28/2021 E0.88 INCH HAMILTON TX AMATEUR RADIO
&&Local storm report, May 28, 2:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
244 PM CDT FRI MAY 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 9 W GATESVILLE 31.44N 97.89W
05/28/2021 E1.00 INCH CORYELL TX BROADCAST MEDIA
BROADCAST MEDIA REPORTED QUARTER SIZE HAIL
IN ARNETT.
&&The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:20 PM CDT | River Flood Warning | FWD | Hunt, Kaufman, Rockwall | 24 hr |
| May 27, 8:20 PM CDT | River Flood Warning | FWD | Hunt | 37 hr |
| May 27, 10:39 PM CDT | Special Weather Statement | FWD | Cooke, Grayson | 21 min |
| May 27, 10:57 PM CDT | Special Weather Statement | FWD | Montague | 48 min |
| May 27, 11:12 PM CDT | Special Weather Statement | FWD | Grayson | 48 min |
| May 27, 11:43 PM CDT | Special Weather Statement | FWD | Delta, Fannin, Grayson, Lamar | 47 min |
| May 27, 11:46 PM CDT | Special Weather Statement | FWD | Cooke, Montague | 44 min |
| May 28, 12:20 AM CDT | Special Weather Statement | FWD | Collin, Delta, Hopkins, Hunt, Rains, Rockwall | 55 min |
| May 28, 12:31 AM CDT | Special Weather Statement | FWD | Cooke | 44 min |
| May 28, 1:14 AM CDT | Special Weather Statement | FWD | Hopkins, Hunt, Kaufman, Rains, Rockwall, Van Zandt | 61 min |
| May 28, 1:20 AM CDT | Special Weather Statement | FWD | Montague | 55 min |
| May 28, 2:06 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 36 min |
| May 28, 2:31 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 37 min |
| May 28, 3:14 AM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 28, 9:54 AM CDT | River Flood Warning | FWD | Collin | 11 hr |
| May 28, 10:02 AM CDT | Special Weather Statement | FWD | Erath | 13 min |
| May 28, 10:42 AM CDT | Special Weather Statement | FWD | Comanche | 18 min |
| May 28, 10:47 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 43 min |
| May 28, 11:11 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 49 min |
| May 28, 11:40 AM CDT | Severe Thunderstorm Warning | FWD | Comanche | 50 min |
| May 28, 11:44 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton | 61 min |
| May 28, 11:52 AM CDT | Flash Flood Warning | FWD | Comanche | 113 min |
| May 28, 11:57 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath | 24 min |
| May 28, 12:10 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 65 min |
| May 28, 12:47 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 58 min |
| May 28, 1:04 PM CDT | Special Weather Statement | FWD | McLennan | 26 min |
| May 28, 1:21 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 54 min |
| May 28, 1:26 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 79 min |
| May 28, 1:43 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 32 min |
| May 28, 2:00 PM CDT | Areal Flood Advisory | FWD | Comanche | 3 hr |
| May 28, 2:32 PM CDT | Areal Flood Advisory | FWD | Hood, Somervell | 3 hr |
| May 28, 2:51 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| May 28, 3:10 PM CDT | Special Weather Statement | FWD | Eastland | 35 min |
| May 28, 3:32 PM CDT | Areal Flood Advisory | FWD | Coryell, Hamilton | 7 hr |
| May 28, 3:40 PM CDT | Special Weather Statement | FWD | Hill | 20 min |
| May 28, 3:43 PM CDT | Special Weather Statement | FWD | Falls | 47 min |
| May 28, 3:49 PM CDT | Special Weather Statement | FWD | Coryell | 26 min |
| May 28, 3:52 PM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| May 28, 4:18 PM CDT | Special Weather Statement | FWD | Falls | 57 min |
| May 28, 4:21 PM CDT | Special Weather Statement | FWD | Lampasas, Mills | 54 min |
| May 28, 4:27 PM CDT | Areal Flood Advisory | FWD | Bosque, Hill, Johnson | 2 hr |
| May 28, 4:33 PM CDT | Areal Flood Advisory | FWD | Falls | 6 hr |
| May 28, 4:37 PM CDT | Special Weather Statement | FWD | Bell | 38 min |
| May 28, 5:01 PM CDT | Special Weather Statement | FWD | Hamilton | 29 min |
| May 28, 5:15 PM CDT | Special Weather Statement | FWD | Robertson | 45 min |
| May 28, 5:46 PM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 5 hr |
| May 28, 5:49 PM CDT | Areal Flood Warning | FWD | McLennan | 3 hr |
| May 28, 5:55 PM CDT | Special Weather Statement | FWD | McLennan | 50 min |
| May 28, 6:04 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell | 3 hr |
| May 28, 6:56 PM CDT | River Flood Warning | FWD | Coryell | 18 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.